Saturday, December 21, 2013

sometimes, not so strong

I start with spelling and grammar errors that you my find....I just write my AS life, don't judge!

It's hard to live strong and positive with a disease that SCREAMS weak and negative.  I do sometimes think, I just wish you'd at least try and understand...but then, I quickly think, NO...you'd have to feel what I feel.  I don't want anyone to feel this way.  It's hard to not cry and scream, WHY? Why, this? Give me something else. Take my voice, my eyes, my legs...TAKE THIS!  I DON'T WANT THIS!  Interesting to read in my devotional this AM, that Jesus even asked God, do I have too?  I don't know why I have "this", but I know that I don't have to go it alone.  Even though it feels like the loneliest "thing" to go through.  I guess that's why we sometimes think, if only you'd try and understand. 

Emotional start to what was an emotional day filled with 2 disappointing doctors visits and tears.  Yup, tears.  Rheumy is trying to figure out how best to treat a disease that seems to be winning.  We're upping my meds, yet again.  Thinking that maybe remicade is starting to fail, and I'm almost maxed out on what dose I can have.  Once I asked my infusion nurse, to figure out how much I'd be getting if done by weight (which is usually how remicade is given), I'd get 3 viles.  I'm going on 6 (because rheumy figures differently).   I get this every 4 weeks along with hmm about 10 pills a day.  She says that if she doesn't see improvement when I go back (in 2 months) that we may change to a new AS approved drug, cymzia.  Then, I tear up...YUP!  The self pity party tears start.  I say, ok, this is really hard because it's the last drug.  I'm 47.  I've already been through all the others.  My eyes feel as if they have sand paper in them and they can't rest.  (OK...dang it...tearing up now.  As I just try and type this with the worst eye pain....come on meds kick in, kick in..before I start throwing up.)  She tells me that the eye condition I have is the hardest to treat.  It's harder to treat that iritis.  I'm thinking of course I'd have that.  I said, I'm sorry for getting emotional and she said, you have ever right.  Hang in there.  There are other options and we WILL get this under control.  Not really sure what other options she's thinking, but glad she's "thinking"!

Off to the the spine doctor--he had hoped that my injections would've worked.  We have a couple other options--surgery, a different kind of injection but first he wants to put me on 2 meds.  One is a seizure medication.  He's trying to block nerve pain.  The nerve pain is caused by the arthritis that's in my spine.  See AS fuses your spine and I guess, the disease is causing the bone to press on my nerves that are in my neck and my back.  He is also sending me to PT for several things, one of which he called dry needling...um what is that? 

Looked on-line--Dry needling is the use of solid filiform needles for therapy of muscle pain, sometimes also known as intramuscular stimulation.[1] Acupuncture and dry needling techniques are similar.

After looking it up...my thoughts...great.  It says it doesn't hurt, but still great.  Also, wants other things in PT-ultrasound, etc.  No stretching or movement type PT.  Glad of that, because right now, it just all hurts too bad!  But the drugs he's putting me on...just not sure about.  Yea, I read about it on-line as well...and no I'm not saying name only because there are some that I really don't want reading about it...but yea, so common side effects dizziness, fatigue, weight gain and drowsiness...great and isn't fatigue and drowsiness the same?!  seriously..just don't know if I want to start this med...but the pain..sigh.

I'm thankful to know that even though I feel sooooo alone, that I'm not.  Thankful that my heavenly father says, "I will not leave you nor forsake you" and that "I will be with you every day until the end".   So yea, I'm not strong...I'm very weak.  But, I can be strong in him! 

AS has my body (and is currently winning) but it will NOT HAVE ME!

No comments:

Post a Comment